Update . . .

13 Jan

Hello All,

I am waiting to get authorization for the scans that my oncologist has ordered. Things are taking a bit longer because my oncologist is out of network and so her requests apparently have to be run through my primary care physician who is within the network. I have not had to deal with this before . . . I simply scheduled the tests or scans that my oncologist ordered . . . the authorizations would come in the mail later and I went ahead and had the exams.

I am tempted to just go ahead and get the scans without waiting for pre-approval. Both of my doctors are concerned about waiting on the scans. There is also the issue of when I can schedule it – I can’t really skip teaching a class and I don’t want to have scans on the same day I am teaching. I had arranged my subject coverage in such a way to make this week a light week so that I could get things outside of class done without having to juggle extensive class prep with medical stuff.

I still find that I have a limited amount of energy each day. It is getting better for sure. But, I have to really gauge how much I plan to do for each day and it is not always easy to figure out what is reasonable for me to be able to get done in a day. This is a bit frustrating. On most days I am behind the eight ball. I definitely feel overwhelmed as a result. But, hopefully this will improve.

I am nervous about the scans and MRI. It makes me nervous that I am in pain every day. I am on Tamoxifen now and it can cause bone pain. So maybe the pain is from the Tamoxifen that I am taking.

Hopefully I will get good results soon.

Please say send positive thoughts and prayers out my way, I greatly appreciate it.

Love and peace,

Lisa

 

 

2 Responses to “Update . . .”

  1. Sally January 14, 2011 at 8:18 AM #

    I’m counting on and praying that the pain is result of Tamoxifen. It’s so often that a med can cause what you’re trying to relieve. My thoughts and prayers and positive vibes are going your way. Lots of hugs, too.
    Love,
    Sally

  2. Sandy January 14, 2011 at 3:20 PM #

    Lisa,

    I agree with Sally that your pain could easily be a side effect of Tamoxifen. Try to keep a positive outlook, as that can actually improve your health. Positive thoughts and prayers coming your way!

    Love,
    Sandy

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: